Previous |  Up |  Next


Title: Použití komplexních čísel k vyrovnání polygonových pořadů (Czech)
Title: Application of complex numbers for adjustment of polygonal traverse (English)
Title: L'application des nombres complexes au nivellement des marches polygonales (French)
Author: Vaníček, Petr
Language: Czech
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 9
Issue: 3
Year: 1964
Pages: 226-231
Summary lang: French
Summary lang: Russian
Category: math
Keyword: applied geometry
idZBL: Zbl 0131.21102
DOI: 10.21136/AM.1964.102899
Date available: 2008-05-20T17:23:37Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
AplMat_09-1964-3_7.pdf 1.221Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo